Please use this identifier to cite or link to this item: https://doi.org/10.1016/j.disc.2007.04.063
Title: A maximal zero-free interval for chromatic polynomials of bipartite planar graphs
Authors: Dong, F.M.
Koh, K.M. 
Keywords: Bipartite graph
Chromatic polynomial
Planar graph
Zero
Zero-free interval
Issue Date: 6-Jun-2008
Source: Dong, F.M., Koh, K.M. (2008-06-06). A maximal zero-free interval for chromatic polynomials of bipartite planar graphs. Discrete Mathematics 308 (11) : 2285-2287. ScholarBank@NUS Repository. https://doi.org/10.1016/j.disc.2007.04.063
Abstract: It is well known that (- ∞, 0) and (0, 1) are two maximal zero-free intervals for all chromatic polynomials. Jackson [A zero-free interval for chromatic polynomials of graphs, Combin. Probab. Comput. 2 (1993), 325-336] discovered that (1, frac(32, 27)] is another maximal zero-free interval for all chromatic polynomials. In this note, we show that (1, frac(32, 27)] is actually a maximal zero-free interval for the chromatic polynomials of bipartite planar graphs. © 2007 Elsevier B.V. All rights reserved.
Source Title: Discrete Mathematics
URI: http://scholarbank.nus.edu.sg/handle/10635/102676
ISSN: 0012365X
DOI: 10.1016/j.disc.2007.04.063
Appears in Collections:Staff Publications

Show full item record
Files in This Item:
There are no files associated with this item.

SCOPUSTM   
Citations

1
checked on Mar 26, 2018

WEB OF SCIENCETM
Citations

1
checked on Mar 26, 2018

Page view(s)

27
checked on Mar 11, 2018

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.